Title of article
Parameter space of one-parameter complex mappings
Author/Authors
Sy-Sang Liaw، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2002
Pages
6
From page
761
To page
766
Abstract
We find that the effective mappings of the one-parameter complex mappings of parameters in the neighborhood of the centers such that a critical point is also a periodic point have the forms of simplest polynomial mappings. The appearance of an infinite number of small copies of the Mandelbrot-like sets in the parameter space is a consequence of these effective mappings. Thus we are able to calculate the positions, the sizes, and the orientations of these small copies of the Mandelbrot-like set for any one-parameter complex mapping.
Journal title
Chaos, Solitons and Fractals
Serial Year
2002
Journal title
Chaos, Solitons and Fractals
Record number
899865
Link To Document